# SDR SWAA2024102944729

- Difficulty date: October 2, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#12 A-043 FWD CARGO COMPARTMENT AFT BKHD LOWER STANTION ANGLE CORRODED AT STA 500I RBL24 TO LBL24 WL 156<[01] REMOVED CORROSION FROM FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE AT STA 500I BETWEEN RBL24 AND LBL24 ORIGINAL MATERIAL THICKNESS 0.071'; LOSS 0.039'; REMAINING 0.032' FOUND OUT OF LIMITS DUE NO PUBLISHED LIMITS REMOVED AND REPLACED BULKHEAD SUPPORT ANGLE ASSY P/N 143A9485-35 WITH P/N 143A9485U35ATSMRO TAG #WN48204 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 ID: 0017 REV: -;[02] AUDIT C/W
